# SDR CA050512003

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,862 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bowl
- Part number: 1J1810
- Part serial: 3A11
- Condition: Cracked
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION IT WAS NOTICED THAT THE MAIN FUEL FILTER BOWL WAS WEAPING FUEL. MAINTENANCE INSPECTED THE ASSEMBLY AND DETERMINED THAT THE FUEL BOWL FILTER ASSEMBLY CASTING WAS CRACKED.  THE AREA IN QUESTION WAS BETWEEN THE HANGER BRACKET AND CASTING.  ALL FLIGHTS CANCELLED UNTIL NEW FUEL FILTER BOWL ASSEMBLY REPLACED.
